MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, MINI, PEEK, CC FT, W/ JUMPSTART; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. IB KIT, MINI, PEEK, CC FT, W/ JUMPSTART; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number IB KIT, MINI, PEEK, CC FT, W/ JUMPSTART
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an ucl internal brace using ar-1787pj-cp, a mini ib 2.0 kit.The surgeon followed proper technique for anchor insertion and had no trouble with the first anchor but, the second anchor broke while he tried to insert it.The broken anchor was removed entirely and the case was completed using a 4.75 swivelock.

Brand Name
IB KIT, MINI, PEEK, CC FT, W/ JUMPSTART
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11631663
Report Number1220246-2021-02864
Device Sequence Number3015633
Product Code MAI
UDI-Device Identifier00888867295629
UDI-Public00888867295629
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberIB KIT, MINI, PEEK, CC FT, W/ JUMPSTART
Device Catalogue NumberAR-1787PJ-CP
Device Lot Number12486023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1